# SDR CA110331026

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 180K
- Aircraft time: 8,881 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 642143
- Condition: Broken
- Location: Engine Oil Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PRESSURE VALVE HSG ON BACK OF ENGINE WAS FOUND LEAKING.  MAINTENANCE REMOVED THE VALVE, BUT UPON RE-INSTALLATION, THE VALVE BROKE IN HALF. THE AREA BETWEEN THE SEAT OF THE O-RING AND THE THREADS WAS FOUND CRACKED, CAUSING THE LEAK. THE UNIT WAS REMOVED AND SUBMITTED TO QA. NEW PART INSTALLED AND ACFT RETURNED TO SERVICE.
